# SDR ARWA20040802

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 76,368 hours, 27,551 cycles
- Engine: Pwa JT3D7
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR DOES NOT PAINT WEATHER NOR DOES IT WORK IN MAPPING MODE.  TEST FUNCTION IS NORMAL; AIRCRAFT RETURNED.  REMOVED AND REPLACED WHEATHER INDICATOR IN ACCORDANCE WITH MM 34-00; OPERATIONAL CHECK DUE; REMOVED AND REPLACED RADAR R/T IN ACCORDANCE WITH MM 34-00.  CHECK SYSTEM OK IN ACCORDANCE WITH MM 34-41-0; FOR TEST FLIGHT, REFERENCE LOG PAGE 108142, ITEM 4: ON TEST FLIGHT RADAR OPERATIONAL CHECK NORMAL.
